MAUDE Adverse Event Report: CARDINAL HEALTH ENTRFLX 10FR 43IN W STY YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRFLX 10FR 43IN W STY YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721088
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported : medical device enteral feeding tube 10 fr with uni tungsten tip used in patient identified in the report, which is covered, requiring change.Per additional information received on 27feb2023, there was an obstruction.The medical device was replaced.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) file could not be reviewed as it was not provided by the customer.The physical samples were not returned for evaluation therefore the reported complaint could not be confirmed nor related to a manufacturing process.The root cause cannot be determined without a physical sample to evaluate.A walk through of the manufacturing process was conducted and determined that the current process and controls were found to be followed correctly, including subassemblies, finished product assembly, packaging, and product inspections.No abnormal conditions were found that could trigger the reported condition.Based on the analysis, the observed occurrence of harm (0) is 0.00280% (1, improbable) which is below the range of the expected occurrence of harm (0) (2, remote).Therefore, no action plan required at this point.The manufacturing facility will continue to monitor customer complaint and feedback notifications for adverse trends that require immediate attention.

Brand Name
ENTRFLX 10FR 43IN W STY YPORT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield GA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16468061
Report Number9612030-2023-03591
Device Sequence Number5064007
Product Code KNT
UDI-Device Identifier10884521518872
UDI-Public10884521518872
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721088
Device Catalogue Number8884721088
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer02/21/2023
Initial Report FDA Received Date03/02/2023
Supplement Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexFemale